Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/4380

New Monogenetic Trematodes from Hawaiian Fishes, I

File Size Format  
vol19n1-55-95.pdf 22.19 MB Adobe PDF View/Open

Item Summary

dc.contributor.author Yamaguti, Satyu
dc.date.accessioned 2009-01-13T21:57:39Z
dc.date.available 2009-01-13T21:57:39Z
dc.date.issued 1965-01
dc.identifier.citation Yamaguti S. 1965. New monogenetic trematodes from Hawaiian fishes, I. Pac Sci 19(1): 55-95.
dc.identifier.issn 0030-8870
dc.identifier.uri http://hdl.handle.net/10125/4380
dc.language.iso en-US
dc.publisher University of Hawai'i Press
dc.title New Monogenetic Trematodes from Hawaiian Fishes, I
dc.type Article
dc.type.dcmi Text
Appears in Collections: Pacific Science Volume 19, Number 1, 1965


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.